# SDR DALA2025102907921

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 FRAME 62, AFT SIDE, BETWEEN STRINGER 1R AND 2R TOOLING DAMAGE AROUND UPPER FASTENERS ROW. CORRECTIVE ACTION: REPLACED PER A330 SRM 53-11. (1276811)
